Show simple item record

dc.creatorPainter, John H.
dc.creatorKelly, W. E. III
dc.date.accessioned2010-02-16T21:25:46Z
dc.date.available2010-02-16T21:25:46Z
dc.date.issued1996-09-08
dc.identifier.citationPainter, J.H., Kelly, W.E. III (1996). Hypertrapezoidal fuzzy membership functions. Proceedings of the Fifth IEEE International Conference on Fuzzy Systems, vol.2: 1279-1284.en
dc.identifier.isbn0-7803-3645-3
dc.identifier.uri10.1109/FUZZY.1996.552361
dc.identifier.urihttps://hdl.handle.net/1969.1/90469
dc.description©1996 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en
dc.description.abstractThe authors present a method for representing N-dimensional fuzzy membership functions. The proposed method is a generalization of the one-dimensional trapezoidal membership function commonly used in fuzzy systems. The issue of correlation between input variables and a decrease in the rule base size is the motivation for extending the definition of membership functions into more than one domain. The approach outlined in this paper is focused by practical considerations and use of a Bayesian version of fuzzy logic which requires that set membership sum to one. The fuzzy partitioning which stems from the presented method is parameterized by M+1 values, yielding an efficient mechanism for designing complex fuzzy systems.en
dc.language.isoen_US
dc.publisherIEEE
dc.subjectfuzzy logicen
dc.subjectfuzzy systemsen
dc.titleHypertrapezoidal fuzzy membership functionsen
dc.typeArticleen
local.departmentAerospace Engineeringen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record